Journal of Mathematical Physics, Analysis, Geometry
2017, vol. 13, No 1, pp. 3-34     ( to contents , go back )

On the Abstract Inverse Scattering Problem for Trace Class Perturbations

R. Hatamleh

Department of Mathematics, Jadara University, Irbid-Jordan

V.A. Zolotarev

B. Verkin Institute for Low Temperature Physics and Engineering National Academy of Sciences of Ukraine 47 Nauky Ave., Kharkiv 61103, Ukraine

Received July 15, 2015, revised November 3, 2015


The scattering problem for a pair of selfadjoint operators {L0, L}, where L - L0 is of trace-class, is studied. The explicit form of the scattering matrix and its properties are defined. The equation for the inverse problem is obtained.

Mathematics Subject Classification 2000: 47A45.
Key words: scattering matrix, Friedrichs-Faddeev model, inverse scattering problem.

Download 390578 byte View Contents